Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Complete models of differential fields

Author: Peter Blum
Journal: Trans. Amer. Math. Soc. 137 (1969), 309-325
MSC: Primary 12.80
MathSciNet review: 0241396
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Grothendieck, Éléments de géometrie algébrique. I, Publ. Math. Inst. Hautes Études Sci. IHES, Paris, 1960.
  • [2] Joseph Fels Ritt, Differential Algebra, American Mathematical Society Colloquium Publications, Vol. XXXIII, American Mathematical Society, New York, N. Y., 1950. MR 0035763
  • [3] A. Seidenberg, Derivations and integral closure, Pacific J. Math. 16 (1966), 167–173. MR 0188247
  • [4] Oscar Zariski and Pierre Samuel, Commutative algebra. Vol. II, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-London-New York, 1960. MR 0120249

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society